# SDR YENA2024011800069

- Difficulty date: January 17, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 02246
- Aircraft time: 73,702 hours, 26,263 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 89151114
- Part serial: C19040357
- Condition: Failed
- Location: Crew Oxygen
- Part time: 2,736 hours, 1,064 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1197, PVD-FLL. 'AT CRUISE RECEIVED AN ADVISORY FOR CREW OXY LOW, PSI FLASHING AT 540 PSI. PSI CONTINUED TO DROP, WE SHUT IT OFF AT 500 PSI, PSI STAEDY WITH CREW SUPPLY SELECTED OFF * ALL CREW O2 MASKS CLOSED AND OFF; REMOVED AND REPLACED CREW O2 BOTTLE IAW AMM 35-11-00. LEAK CHECK OK REF L/P 3772788-1 (REPLACED 2ND OBS O2 STOWAGE BOX ASSY PER MM 35-12-41 OP AND LK CHECK GOOD) AND 3772787-2 (REPLACED CAPT'S O2 STOWAGE BOX ASSY PER M/M 35-12-41. OPS & LEAK CHECK GOOD.).'
